# SDR AUS20040467

- Difficulty date: May 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 125334D1
- Condition: Failed
- Location: Fuel Selector
- Part time: 8,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE SPAR VALVE FAILED TO OPEN.  INVESTIGATION COULD FIND NO FAULT WITH THE VALVE.
